# SDR CALA0001344

- Difficulty date: August 29, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD AIRSTAIRS DOOR MOUNT BASE FITTING CORRODED AT STA 180.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-1.
